# SDR USAA2009123093448

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 26,460 hours, 16,677 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - MAJOR REPAIR - C6 CHECK - CRACKED NOSE LANDING GEAR TORQUE LINK BOLT.  REPLACED NOSE LANDING GEAR TORQUE LINK BOLT IAW TASK CARD 26C71032003.
